Jump to content
CrazyBoards.org

Recommended Posts

Hi! I'm bipolar 2 and taking lamictal which balanced my mood swings but has made me just depressed. I am now taking remeron at night for sleep and depression and it has helps slightly with sedation (I have been taking 7.5 mg) i want to know if the hunger comes later because it really hasn't madero hungry which is good cause I am terrified of weight gain and would have to stop immediately. But I was wondering if I could still gain weight from it even if I don't eat a lot or eat badly? Also, how long does it take to take effect for depression. Thanks. Also, I'm starting adder all soon for my ADHD. Will that help with any weight gain? Thanks

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...